# SDR FDEA200904211367

- Difficulty date: April 21, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 42,360 hours, 29,730 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR AFTER DEPARTURE FROM PVD, WHEN FIRST OFFICER MOVED LANDING GEAR LEVER FROM UP TO OFF THE LIGHT REMAINED ILLUMINATED WITH A R GEAR DOOR LIGHT ILLUMINATED ON SECOND OFFICERS DOORS PANEL.  COMPLIED WITH QRH AND LEFT HANDLE IN THE UP POSITION WHERE NO LIGHTS WERE ILLUMINATED.  ADJUSTED RT MLG DOOR WARNING SWITCH IAW MM 32-62-011-4.  OP CHECK NORMAL ON GROUND AT THIS TIME IAW MM 32-62-011-5.
